Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Got periods after sex. Started spotting, getting headache, backache and nausea. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
My girlfriend is on this diet thing where she eats no carbs. We have sex every once in awhile, but she's been gone to see her family for a couple of weeks. While there she had her period. A few days later she was spotting a dark brownish color, and she has headaches, backaches, and nausea in her lower belly? Shes on birth control and takes them like she is supposed to. What could this be?
Posted Thu, 22 Nov 2012 in Women's Health
Answered by Dr. G.Srinivasan 45 minutes later

Welcome to XXXXXXX and thanks for your query.

The description most probably fits with PELVIC INFLAMMATORY DISEASE (PID).
She needs broad spectrum antibiotics that can also act against anaerobic organisms.
She needs to be checked and followed up by a gynecologist even after the infection settles.

Hope this helps. Kindly get back for doubts if any---

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor